# SDR MALA040416

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Engine: Ge CT79B
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA PBE COVER FELL OFF.  UPON INSPECTION FOUND PBE COMPROMISED. REPLACED PBE.
